# SDR BQVA20150417001

- Difficulty date: April 17, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N300FJ
- Make and model: Emb EMB-505
- Aircraft serial: 50500046
- Aircraft time: 1,252 hours, 968 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Condition: Faulty
- Location: Brake System
- Part time: 676 hours, 546 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PRIOR TO LANDING THE BRAKE FAIL CAS MSG ILLUMINATED.  AFM PROCEDURES WERE FOLLOWED FOR LANDING.  TROUBLE SHOT & REPLACED THE BRAKE COMMAND MODULE.
